# SDR ASOA03655

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 601R7528661
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM ATL-YUL, AT APPROXIMATELY 29,000 FT THE CREW RECEIVED A HYDRAULIC NR 1 LOW PRESSURE AMBER CAUTION MESSAGE, WITH A PRESSURE DROP FROM 1500 PSI TO ZERO AND A QUANTITY READING OF ZERO.  THE CREW COMPLIED WITH QRH PROCEDURES AND THE AIRCRAFT DIVERTED INTO CVG, LANDING SAFELY.  THE TOWER ROLLED EMERGENCY VEHICLES AS A PRECAUTIONARY MEASURE.  MAINTENANCE REMOVED AND REPLACED THE SYSTEM 1 PUMP PRESSURE TUBE ASSEMBLY, CASE DRAIN TUBE ASSEMBLY, ENGINE HYDRAULIC PUMP, AND FOUR LINE STAND-OFF ISOLATORS.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
